# SDR CALA2025071806696

- Difficulty date: July 3, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,576 hours, 24,786 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13225
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FUSE REAR SPAR VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT BS 663.5 LBL 7.  ACCOMPLISHED REPAIR OF L/H VAPOR BARRIER UPPER ATTACHED REPLACEMENT ANGLE AND SPLICE ANGLE AT STA 663.5 LBL 5 TO LBL 25 PER SRM 57-10-10-2R-5.
